Title: | Reliabilities for (n,f,k) systems |
Authors: | Chang, GJ Cui, LR Hwang, FK 應用數學系 Department of Applied Mathematics |
Keywords: | consecutive system;Markov chain;(n,f,k) system;operations;reliability |
Issue Date: | 1-Jul-1999 |
Abstract: | The (n, f, k) system consists of n components ordered in a line or a cycle, while the system fails if, and only if, there exist at least f failed components or at least k consecutive failed components. For the linear (n, f, k) system with equal component reliabilities, the system reliability formula was given by Sun and Liao (1990). In this paper, we obtain the system reliability formulas for the linear and the circular systems with different component reliabilities by means of a Markov chain method. (C) 1999 Elsevier Science B.V. All rights reserved. |
URI: | http://hdl.handle.net/11536/31223 |
ISSN: | 0167-7152 |
Journal: | STATISTICS & PROBABILITY LETTERS |
Volume: | 43 |
Issue: | 3 |
Begin Page: | 237 |
End Page: | 242 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.